MathSciNet Relay Station
MathSciNet bibliographic data
MR3434 (2,219c) 27.0X
Hestenes, M. R. Extension of the range of a differentiable function. Duke Math. J. 8, (1941). 183–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement